# SDR DHL2005746001

- Difficulty date: January 20, 2005
- Submitted: January 24, 2005
- Operation: Air carrier
- Aircraft: N746DH
- Make and model: Boeing 727224
- Aircraft serial: 22252
- System (JASC): 1100 · Placards and Markings
- Part: Placard
- Condition: Deteriorated
- Location: Nr 2 Fuel Cell
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PUSH, PULL, & EMERGENCY EXIT PLACARDS BELOW F/O'S SLIDING WINDOW ARE EITHER MISSING OR UNREADABLE.  RT WING NR 2 FUEL TANK SUMP DRAIN PLACARD IS DETERIORATED.  REMOVED & REPLACED PLACARDS IAW B727 MM 20-10-10.  REMOVED & REPLACED PLACARD IAW B727 MM 20-10-10.
